# SDR ASAA2019071230029

- Difficulty date: July 12, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 47,528 hours, 14,331 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 1649
- Condition: Inoperative
- Location: Refuel Panel
- Part time: 59,658 hours, 23,157 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUELING, #2 FUEL TANK INDICATOR AT RIGHT WING FUELING STATION BLANKED OUT AND DISPLAYED ERRATIC SYMBOLS. GROUNDED - YES. REMOVED AND REPLACED #2 FUEL TANK INDICATOR, OPS CHECK GOOD, REF AMM 28-41-61. A/C RETURNED TO NORMAL CONFIGURATION.
